# SDR USAA2014101300011

- Difficulty date: September 28, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 99,810 hours, 34,756 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N504540
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 2 ENGINE PYLON AFT BULKHEAD ASSEMBLY LOWER BRACE FITTING NR 11 HOLE.  REPAIRED LOWER BRACE FITTING IAW EA 106219.
